Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("SUBGRAPH")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2441

  • Page / 98
Export

Selection :

  • and

PYRAMIDAL SUBGRAPHS OF GEODETIC GRAPHSBRIDGLAND MF.1981; SOUTHEASTERN CONFERENCE ON COMBINATORICS, GRAPH THEORY AND COMPUTING. 12/1981/LOUISIANA STATE UNIVERSITY LA; CAN; WINNIPEG: UTILITAS MATHEMATICA PUBLISHING; DA. 1981; PP. 137-152; BIBL. 9 REF.Conference Paper

THE EFFECT OF A CONNECTIVITY REQUIREMENT ON THE COMPLEXITY OF MAXIMUM SUBGRAPH PROBLEMSYANNAKAKIS M.1979; J. ASS. COMPUTG. MACHIN.; USA; DA. 1979; VOL. 26; NO 4; PP. 618-630; BIBL. 20 REF.Article

VERTEX-CRITICAL SUBGRAPHS OF KNESER GRAPHSSCHRIJVER A.1978; NIEUW ARCH. WISKDE; NLD; DA. 1978; VOL. 26; NO 3; PP. 454-461; BIBL. 7 REF.Article

ON FACTORS OF A GRAPH.EBAD MAHMOODIAN.1977; CANAD. J. MATH.; CANADA; DA. 1977; VOL. 29; NO 2; PP. 438-440; BIBL. 3 REF.Article

BORNES SUR LE RAYON D'UN SOUS-GRAPHE ALEATOIRE D'UN N-CUBETOMAN EH.1982; ACTA MATH. UNIV. COMEN.; ISSN 0231-6986; CSK; DA. 1982; VOL. 40-41; PP. 87-92; ABS. SLO/ENG; BIBL. 5 REF.Article

EXTREMAL GRAPHS OF DIAMETER 4.CACCETTA L.1976; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1976; VOL. 21; NO 2; PP. 104-115; BIBL. 7 REF.Article

ON THE BERGE-SAUER CONJECTUREPARTHASARATHY KR; SRIDHARAN S.1982; J. GR. THEORY; ISSN 0364-9024; USA; DA. 1982; VOL. 6; NO 3; PP. 345-347; BIBL. 5 REF.Article

A NOTE ON 1-FACTORS OF POINT DETERMINING GRAPHSCHIA GEK LING; LIM CHONG KEANG.1982; BULL. AUST. MATH. SOC.; ISSN 0004-9727; AUS; DA. 1982; VOL. 25; NO 2; PP. 265-270; BIBL. 4 REF.Article

LOCALLY COTRIANGULAR GRAPHSHALL JI; SHULT EE.1981; LECT. NOTE SER.-LONDON MATH. SOC.; ISSN 0076-0552; GBR; DA. 1981; NO 49; PP. 128-133; BIBL. 3 REF.Conference Paper

ENDOMORPHISM MONOIDS AND TOPOLOGICAL SUBGRAPHS OF GRAPHSBABAI L.1980; J. COMBINATOR. THEORY, B; USA; DA. 1980; VOL. 28; NO 3; PP. 278-283; BIBL. 13 REF.Article

MEDIANS OF ARBITRARY GRAPHSSLATER PJ.1980; J. GR. THEORY; ISSN 0364-9024; USA; DA. 1980; VOL. 4; NO 4; PP. 389-392; BIBL. 7 REF.Article

MOMENT PROPERTIES OF SUBGRAPH COUNTS IN STOCHASTIC GRAPHSFRANK O.1979; ANN. NEW YORK ACAD. SCI.; USA; DA. 1979-05; VOL. 319; PP. 207-218; BIBL. 27 REF.Conference Paper

ON THE EXISTENCE OF 1-FACTORS IN PARTIAL SQUARES OF GRAPHSNEBESKY L.1979; CZECHOSL. MATH. J.; CSK; DA. 1979; VOL. 29; NO 3; PP. 349-352; BIBL. 6 REF.Article

ON A FURTHER EXTENSION OF THE METHOD OF MINIMALLY INTERCONNECTED SUBNETWORKS.KACPRZYK J; STANCZAK W.1978; CONTROL AND CYBERN.; POLAND; DA. 1978; VOL. 7; NO 2; PP. 17-31; ABS. POL. RUSSE; BIBL. 6 REF.Article

MATCHINGS IN COUNTABLE GRAPHS.STEFFENS K.1977; CANAD. J. MATH.; CANADA; DA. 1977; VOL. 29; NO 1; PP. 165-168; BIBL. 10 REF.Article

ON THE NUMBER OF COMPLETE SUBGRAPHS OF A GRAPH.LOVASZ L; SIMONOVITS M.1976; IN: BR. COMB. CONF. 5. PROC.; ABERDEEN; 1975; WINNIPEG; UTILITAS MATHEMATICA; DA. 1976; PP. 431-441; BIBL. 4 REF.Conference Paper

CROSSING-FREE SUBGRAPHSAJTAI M; CHVATAL V; NEWBORN MM et al.1982; NORTH-HOLL. MATH. STUD.; ISSN 0304-0208; NLD; DA. 1982; VOL. 60; PP. 9-12; BIBL. 2 REF.Article

LARGEST RANDOM COMPONENT OF A K-CUBEAJTAI M; KOMLOS J; SZEMEREDI E et al.1982; COMBINATORICA (BP., 1981); ISSN 0209-9683; HUN; DA. 1982; VOL. 2; NO 1; PP. 1-7; BIBL. 5 REF.Article

THE BANDWIDTH PROBLEM: CRITICAL SUBGRAPHS AND THE SOLUTION FOR CATERPILLARSSYSLO MM; ZAK J.1982; NORTH-HOLL. MATH. STUD.; ISSN 0304-0208; NLD; DA. 1982; NO 66; PP. 281-286; BIBL. 6 REF.Conference Paper

A CHARACTERIZATION OF 3-CONNECTED GRAPHS CONTAINING A GIVEN GRAPHNEGAMI S.1982; J. COMB. THEORY, SER. B; ISSN 0095-8956; USA; DA. 1982; VOL. 32; NO 1; PP. 69-74; BIBL. 3 REF.Article

ON GRAPHS CONTAINING MANY SUBGRAPHS WITH THE SAME NUMBER OF EDGESSIRAN J.1980; MATH. SLOV.; CSK; DA. 1980; VOL. 30; NO 3; PP. 267-268; ABS. RUS; BIBL. 1 REF.Article

THE SUBGRAPH HOMEOMORPHISM PROBLEMLAPAUCH AS; RIVEST RL.1980; J. COMPUTER SYST. SCI.; USA; DA. 1980; VOL. 20; NO 2; PP. 133-149; BIBL. 20 REF.Conference Paper

EXTREMAL GRAPHS OF DIAMETER 3CACCETTA L.1979; J. AUSTR. MATH. SOC., A; AUS; DA. 1979; VOL. 28; NO 1; PP. 67-81; BIBL. 10 REF.Article

THE MAXIMUM NUMBER OF KJ-SUBGRAPHS IN A GRAPH WITH K INDEPENDENT EDGES.DOUGLAS RJ.1977; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1977; VOL. 23; NO 2-3; PP. 258-261; BIBL. 2 REF.Article

A NOTE ON DEGREE-CONSTRAINED STAR SUBGRAPHS OF BIPARTITE GRAPHS.GABOW HN.1976; INFORM. PROCESSG LETTERS; NETHERL.; DA. 1976; VOL. 5; NO 6; PP. 165-167; BIBL. 6 REF.Article

  • Page / 98